# SDR SIMA200904902

- Difficulty date: February 17, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 9,452 hours, 8,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 1192
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4229 - CREW REPORTED THE FIRST 2 AND LAST 3 EMERGENCY FLOOR STRIP LIGHT COME ON FOR 1 SEC THEN BECOME INOPERATIVE WHEN LIGHT SWITCH IS TURNED ON.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 BATTERY HOLDER AS PER EMB 145 AMM 33-50-04, OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
